# SDR AWXA200200286

- Difficulty date: January 26, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 63,025 hours, 24,714 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51231
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - MAJOR REPAIR - DURING C-08 CHECK CORROSION WAS FOUND ON FLOOR SUPPORT BEAM AT BS 377, LBL 45 TO LBL 60.  REMOVED DAMAGED SECTION OF FLOORBEAM, FABRICATED AND INSTALLED REPAIR IAW B757-200 SRM 53-10-51, AND SRM 51-21-1, FIG 203, PG 210.
